# SDR SWAA2021051345817

- Difficulty date: January 28, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 63,949 hours, 29,044 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED SEAL RETAINER IS CRACKED AT UPPER FLANGE; ORSS 272; AFT OF LH PYLON TRAILING EDGE FAIRING / REMOVED & REPLACED L/H WIND FIXED SEAL RETAINER AT UPPER FLANG; ORSS 272 AFT OF L/H PYLON TRAILING EDGE FAIRING IAW SRM 51-40-02-0G-0 & DWG # 115A2930
